IEEE - Institute of Electrical and Electronics Engineers, Inc. - Toeplitz property on order indices of Laguerre expansion methods

2009 IEEE MTT-S International Microwave Symposium Digest (MTT)

Author(s): Geranmayeh, A. ; Ackermann, W. ; Weiland, T.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 June 2009
Conference Location: Boston, MA, USA, USA
Conference Date: 7 June 2009
Page(s): 253 - 256
ISBN (CD): 978-1-4244-2804-5
ISBN (Paper): 978-1-4244-2803-8
ISSN (Paper): 0149-645X
DOI: 10.1109/MWSYM.2009.5165681
Regular:

The unconditionally stable solution of time-domain integral equations by the classical marching-on-in-order schemes demands O(Nt3Ns2) CPU cycles, where Nt and Ns are... View More

Advertisement